Rocky Mountain Journal of Mathematics

On a Measure of Symmetry for Stationary Random Sequences

Wlodzimierz Bryc

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 2 (1992), 471-476.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072741

Digital Object Identifier
doi:10.1216/rmjm/1181072741

Mathematical Reviews number (MathSciNet)
MR1180712

Zentralblatt MATH identifier
0759.60034

Subjects
Primary: 60G99: None of the above, but in this section

Keywords
Measures of dependence measures of exchangeability de Finetti's representation

Citation

Bryc, Wlodzimierz. On a Measure of Symmetry for Stationary Random Sequences. Rocky Mountain J. Math. 22 (1992), no. 2, 471--476. doi:10.1216/rmjm/1181072741. https://projecteuclid.org/euclid.rmjm/1181072741


Export citation

References

  • D. Aldous, On exchangeability and conditional independence, in Exchangeability in probability and statistics (G. Koch and F. Spizzichino, eds.), North Holland, Amsterdam, 1982.
  • I. Berkes, H.P. Rosenthal, Almost exchangeable sequences of random variables, Zeitschr. Wahrscheinlichkeitsh. 70 (1985), 473-507.
  • I Berkes, E. Peter, Exchangeable random variables and subsequence principle, Probability Theory Rel. Fields 73 (1986), 395-413.
  • R.C. Bradley, Approximation theorems for strongly mixing random variables, Michigan Math. J. 30 (1983), 69-81.
  • --------, Basic properties of strong mixing conditions, in Dependence in probability and statistics (E. Eberlein, M. Taqqu, eds.), Birkhäuser, Boston, 1986.
  • A.R. Dabrowski, Strassen-type invariance principles for exchangeable sequences, preprint, 1986.
  • W.F. Stout, Almost sure convergence, Academic Press, New York, 1974.
  • R.L. Taylor, P.Z. Daffer and R.F. Patterson, Limit theorems for sums of exchangeable random variables, Rowman & Allanheld, Totowa, New Jersey, 1985.